# SDR ZZDA2011312

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 10D ONE E PATH BULB INOP.  REPLACED BURNED OUT EPL BULB AT LOCATION 10D.  PERFORMED OPS CHECK OF EPL LIGHTING PER MM 33-51-00.  THIS CLEARS MDDR 205214.
